# SDR ASAA2023010241352

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 43,094 hours, 12,357 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Probe
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ELEV PITOT ILLUMINATED. GROUNDED - YES. INITIAL T/S FOUND R/H FEEL SYSTEM PITOT PROBE FAILED, REMOVED AND REPLACED R/ FEEL SYSTEM PITOT PROBE, OPS CHECK SUCCESSFUL, LEAK TEST PASSED, REF B737-800 AMM 27-31-94/401
